MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SSM-520
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b6, b7.
 
Event or Problem Description
Patient reported right side rupture via mammogram and ultrasound and "lost fullness" and looks "flattened".Device was explanted.
 
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿ rupture: observed broken device assessed as surgical damage and missing piece of shell assessed as inconclusive.¿ capsular contracture: unable to observe as it is not related to the manufacturing process.No additional observations performed on the device.No further actions are required.
 
Event or Problem Description
Patient reported rupture diagnosed via mammogram and ultrasound and "lost fullness" and looks "flattened".Later, healthcare professional reported "rupture" and "baker grade i capsule" device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Dhr trend summary: the review of historical complaints on the complaint management handling indicates that there were no other records related to this event for units manufactured on lot number 3213324.The search criteria of these queries are mentioned on qpp07-01- 004-her1-g02 wording guidelines for complaint investigation closure 6.0.The review of all potential trend evaluations for breast implants closed during the past 12 months indicates that no confirmed complaint trends have been observed for the event (a0412 material rupture).Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: device rupture.
 
Event or Problem Description
Patient reported right side rupture via mammogram and ultrasound and "lost fullness" and looks "flattened".Device remains implanted.
 
Event or Problem Description
Device was explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5., d6b., h.6.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22311579
Report Number9617229-2025-10382
Device Sequence Number12992993
Product Code FTR
UDI-Device Identifier10888628032996
UDI-Public(01)10888628032996(10)3213324(11)180612(17)230509
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2023
Device Catalogue NumberSSM-520
Device Lot Number3213324
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer07/01/2025
09/04/2025
10/28/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date07/28/2025
09/28/2025
11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale
Patient Weight61 KG
Patient EthnicityNon Hispanic
Patient RaceWhite